Article

Science in China Series A: Mathematics

, Volume 51, Issue 6, pp 995-1016

Gerbes and twisted orbifold quantum cohomology

  • JianZhong PanAffiliated withInstitute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences
  • , YongBin RuanAffiliated withDepartment of Mathematics, University of Wisconsin-MadisonDepartment of Mathematics, The Hong Kong University of Science and Technology
  • , XiaoQin YinAffiliated withInstitute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of SciencesDepartment of Mathematics, The Hong Kong University of Science and Technology Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we construct an orbifold quantum cohomology twisted by a flat gerbe. Then we compute these invariants in the case of a smooth manifold and a discrete torsion on a global quotient orbifold.

Keywords

gerbe orbifold quantum cohomology

MSC(2000)

53D45